On the minimal action function of autonomous lagrangians associated to magnetic fields
M. J. Dias Carneiro; Arthur Lopes
Annales de l'I.H.P. Analyse non linéaire (1999)
- Volume: 16, Issue: 6, page 667-690
- ISSN: 0294-1449
Access Full Article
topHow to cite
topReferences
top- [1] G. Contreras, J. Delgado and R. Iturriaga, Lagrangian flows: the dynamics of globally minimizing orbits II, preprint, PUC-Rio Zbl0892.58065
- [2] J. Delgado, Vertices of the action function of a Lagrangian system, preprintPUC-Rio, 1993
- [3] M.J. Dias Carneiro, On minimizing measures of the action of autonomous Lagrangians, Nonlinearity, Vol. 8, Number 2, 1995, pp. 1077-1085 Zbl0845.58023MR1363400
- [4] R. MAÑÉ, On the minimizing measures of Lagrangian dynamical systems, Nonlinearity, Vol. 5, 1992, pp. 623-638 Zbl0799.58030MR1166538
- [5] R. MAÑÉ, Generic properties and problems of minimizing measures of Lagrangian dynamical systems , Nonlinearity, Vol. 9, Number 2, 1996, pp. 273-310 Zbl0886.58037MR1384478
- [6] R. MAÑÉ, Ergodic Theory and Differentiable Dynamics, Springer Verlag Zbl0616.28007MR889254
- [7] J. Mather, Action minimizing invariant measures for positive Lagrangian systems, Math. Z., Vol. 207, 1991, pp. 269-290 Zbl0696.58027MR1109661